Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On Amundson's model of the unsteady combustion of a slab of carbon

Author: Steven I. Rosencrans
Journal: Quart. Appl. Math. 45 (1987), 795-807
MSC: Primary 80A25
DOI: https://doi.org/10.1090/qam/917028
MathSciNet review: 917028
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Handbook of mathematical functions, with formulas, graphs and mathematical tables, Edited by Milton Abramowitz and Irene A. Stegun. Fifth printing, with corrections. National Bureau of Standards Applied Mathematics Series, Vol. 55, National Bureau of Standards, Washington, D.C., (for sale by the Superintendent of Documents, U.S. Government Printing Office, Washington, D.C., 20402), 1966. MR 0208798
  • [2] N. R. Amundson, Char combustion, Partial differential equations and dynamical systems, Res. Notes in Math., vol. 101, Pitman, Boston, MA, 1984, pp. 1–15. MR 759741
  • [3] John Rozier Cannon, The one-dimensional heat equation, Encyclopedia of Mathematics and its Applications, vol. 23, Addison-Wesley Publishing Company, Advanced Book Program, Reading, MA, 1984. With a foreword by Felix E. Browder. MR 747979
  • [4] H. Caram and N. Amundson, Diffusion and reaction in a stagnant boundary layer, Ind. Eng. Chem. Fund. 16, 171-181 (1977)
  • [5] Philip Hartman, Ordinary differential equations, John Wiley & Sons, Inc., New York-London-Sydney, 1964. MR 0171038
  • [6] D. Kershaw, Some results for Abel-Volterra integral equations of the second kind, Treatment of integral equations by numerical methods (Durham, 1982) Academic Press, London, 1982, pp. 273–282. MR 755362
  • [7] M. A. Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, Translated by A. H. Armstrong; translation edited by J. Burlak. A Pergamon Press Book, The Macmillan Co., New York, 1964. MR 0159197
  • [8] N. G. Lloyd, Degree theory, Cambridge University Press, Cambridge-New York-Melbourne, 1978. Cambridge Tracts in Mathematics, No. 73. MR 0493564
  • [9] G. H. Meyer, One-dimensional parabolic free boundary problems, SIAM Rev. 19 (1977), no. 1, 17–34. MR 0423844, https://doi.org/10.1137/1019003
  • [10] Murray H. Protter and Hans F. Weinberger, Maximum principles in differential equations, Prentice-Hall, Inc., Englewood Cliffs, N.J., 1967. MR 0219861
  • [11] Ivar Stakgold, Boundary value problems of mathematical physics. Vol. I, The Macmillan Co., New York; Collier-Macmillan Ltd., London, 1967. MR 0205776
  • [12] S. Sundaresan and N. Amundson, Diffusion and reaction in a stagnant boundary layer V, Ind. Eng. Chem. Fund. 19, 344-351 (1980)
  • [13] S. Sundaresan and N. Amundson, Diffusion and reaction in a stagnant boundary layer VI, Ind. Eng. Chem. Fund. 19, 351-357 (1980)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 80A25

Retrieve articles in all journals with MSC: 80A25

Additional Information

DOI: https://doi.org/10.1090/qam/917028
Article copyright: © Copyright 1987 American Mathematical Society

American Mathematical Society